# SDR FDEA200901140192

- Difficulty date: January 14, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AGA73751
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WASTE COMPARTMENT STA 1994 LONGERON 45L SHOVEL FITTING CRACKED.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
